# SDR CALA2014010290023

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 73,407 hours, 13,052 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Test Switch
- Condition: Defective
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE ON FIRE TEST.  NO TEST IN PROGRESS OR TEST PASS OR FAIL MESSAGE DURING TESTING.  FOUND S3 FIRE TEST SWITCH BAD.  REPLACED SWITCH, TESTED NORMAL.
